Minimal varieties of involutive residuated lattices

Studia Logica 83 (1-3):407 - 423 (2006)
We establish the existence uncountably many atoms in the subvariety lattice of the variety of involutive residuated lattices. The proof utilizes a construction used in the proof of the corresponding result for residuated lattices and is based on the fact that every residuated lattice with greatest element can be associated in a canonical way with an involutive residuated lattice.
Keywords residuated lattice  involutive residuated lattice  module over a residuated lattice  minimal variety
Categories (categorize this paper)
DOI 10.2307/20016812
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,831
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Francesco Paoli (2005). ★-Autonomous Lattices. Studia Logica 79 (2):283 - 304.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

54 ( #61,766 of 1,724,747 )

Recent downloads (6 months)

45 ( #26,268 of 1,724,747 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.